# SDR P5CA2014060400018

- Difficulty date: June 4, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 10,222 hours, 936 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 65 KNOTS DUE TO TAKEOFF WARNING HORN.  NO RECORDED FAULT MESSAGES AND NOT RECENT HISTORY; BITE CHECK CARRIED OUT AND SATISFACTORY IAW AMM 31-51-00. TAKEOFF WARNING TEST CARRIED OUT AND SATISFACTORY AMM 31-52-00.  FUNCTIONS CHECKED, CONFIG FLAPS, CONFIG TRIM AND CONFIG PARK BRAKE.  ALL NORMAL.
